Supplements are the additional nutrients which helps in fulfilling the mineral requirements of our body. The regular diet of a person can not compensate the nutrients required for transforming a human body. Additionally, people eat junk food these days which does not provide the proper nutrition. So, fitness enthusiasts rely on supplements for quick solutions. Supplements help in rapid muscle growth and bodybuilding. These supplements contain creatinine, which helps in forming muscles but an excess of creatinine is harmful to human body.
Creatinine is produced in large number due to these supplements. You can find the 7 side effects of using supplements below;
1. Weight gain
According to Quinnipiac University, the most common side effect of using supplements is weight gain. The body gains 2-3 pounds in the initial week. It is because the body starts to retain water, which increases bloating and weight.
These additives absorb water from different parts of the body. Sometimes stomach is unable to digest supplements, and the residue attracts water towards it. That much influx of water in the stomach causes diarrhea.
Dietary supplements use a lot of water from the body. The intense use of water causes the body to dehydrate. The most common symptom of dehydration is a headache.
4. Kidney issues
Creatinine is the waste that body produces, and it runs through the blood, which is then processed through the kidneys. Increased number of creatine in the body is very dangerous because it affects the kidneys.
Fatigue is a symptom of kidney issue, which is caused by high supplement intake. When the waste is unable to be discharged because of kidney problem, it causes fatigue and other underlying symptoms.
6. Breathing Problems
Due to excess of these additives, the throat swells. Swelling causes blockage of the airways, and it makes it difficult to breathe. Shortness of breath is an allergic reaction to the supplement intake.
When the body is unable to process these additives, it affects the skin of a person. The body gets covered with a rash, and hives are also formed. The rash is itchy and red which has covered the whole body.
On April of 2016, four body builders died in Pakistan over the span of 17 days, all because of the excessive supplement intake. However, if you want to use these supplements then consult a proper nutritionist before starting the process.